List of citations in Numdam for : Tightness, integral equicontinuity and compactness for evolution problems in Banach spaces

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 2, p. 395-431

Matthes, Daniel; Osberger, Horst

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 48 (2014) no. 3, p. 697-726

Kashima, Yohei

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 42 (2008) no. 3, p. 333-374